American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 54 of 54 found      Go to page: 1 2

[31] Ronnie Lee, Edward Y. Miller and Steven H. Weintraub. Rochlin invariants, theta multipliers and holonomy. Bull. Amer. Math. Soc. 17 (1987) 275-278. MR 903731.
Abstract, references, and article information   
View Article: PDF

[32] Lucília Daruiz Borsari. Bordism of semifree circle actions on Spin manifolds . Trans. Amer. Math. Soc. 301 (1987) 479-487. MR 882700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Steven Rosenberg. The variation of the de Rham zeta function . Trans. Amer. Math. Soc. 299 (1987) 535-557. MR 869220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Henri Moscovici. Spectral asymptotics for spinor Laplacians and multiplicities . Proc. Amer. Math. Soc. 99 (1987) 765-771. MR 877054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jack Morava and Hirotaka Tamanoi. A vanishing theorem for the conformal anomaly in dimension $>2$ . Proc. Amer. Math. Soc. 100 (1987) 767-774. MR 894452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Harald Upmeier. Index theory for Toeplitz operators on bounded symmetric domains. Bull. Amer. Math. Soc. 16 (1987) 109-112. MR 866026.
Abstract, references, and article information   
View Article: PDF

[37] H. Gillet and C. Soulé. Direct images of Hermitian holomorphic bundles. Bull. Amer. Math. Soc. 15 (1986) 209-212. MR 854556.
Abstract, references, and article information   
View Article: PDF

[38] Jerome Kaminker. $C^ *$-algebras and differential topology. Bull. Amer. Math. Soc. 12 (1985) 125-127. MR 766968.
Abstract, references, and article information   
View Article: PDF

[39] Arthur Weichung Chou. The Dirac operator on spaces with conical singularities and positive scalar curvatures . Trans. Amer. Math. Soc. 289 (1985) 1-40. MR 779050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Peter Haskell. Index theory on curves . Trans. Amer. Math. Soc. 288 (1985) 591-604. MR 776394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] K. S. Sarkaria. A trace formula for compact manifolds . Trans. Amer. Math. Soc. 274 (1982) 85-88. MR 670920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Alain Connes and Henri Moscovici. The $L^2$-index theorem for homogeneous spaces. Bull. Amer. Math. Soc. 1 (1979) 688-690. MR 532554.
Abstract, references, and article information   
View Article: PDF

[43] Chao Chu Liang. A $G$-signature theorem for $V$-manifolds . Proc. Amer. Math. Soc. 75 (1979) 145-148. MR 529231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Nicolae Teleman. Global analysis on PL-manifolds . Trans. Amer. Math. Soc. 256 (1979) 49-88. MR 546907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Lesley M. Sibner and Robert J. Sibner. A maximum principle for compressible flow on a surface . Proc. Amer. Math. Soc. 71 (1978) 103-108. MR 0482795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] N. R. O’Brian. Zeroes of holomorphic vector fields and Grothendieck duality theory . Trans. Amer. Math. Soc. 229 (1977) 289-306. MR 0445562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] F. Thomas Farrell. The signature and arithmetic genus of certain aspherical manifolds . Proc. Amer. Math. Soc. 57 (1976) 165-168. MR 0407855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Domingo Toledo and Yue Lin L. Tong. The holomorphic Lefschetz formula. Bull. Amer. Math. Soc. 81 (1975) 1133-1135. MR 0404677.
Abstract, references, and article information   
View Article: PDF

[49] John B. Conway. On the Calkin algebra and the covering homotopy property . Trans. Amer. Math. Soc. 211 (1975) 135-142. MR 0399875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Edward T. Wright. Killing vector fields and harmonic forms . Trans. Amer. Math. Soc. 199 (1974) 199-202. MR 0350757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Richard C. Randell. Generalized Brieskorn manifolds. Bull. Amer. Math. Soc. 80 (1974) 111-115. MR 0339246.
Abstract, references, and article information   
View Article: PDF

[52] V. K. Patodi. Holomorphic Lefschetz fixed point formula. Bull. Amer. Math. Soc. 79 (1973) 825-828. MR 0317359.
Abstract, references, and article information   
View Article: PDF

[53] Shaw Mong. Analytical circle group actions on compact complex manifolds. Bull. Amer. Math. Soc. 79 (1973) 180-181. MR 0310928.
Abstract, references, and article information   
View Article: PDF

[54] Yue Lin L. Tong. De Rham's integrals and Lefschetz fixed point formula for ${d''}$ cohomology. Bull. Amer. Math. Soc. 78 (1972) 420-422. MR 0296355.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 54 of 54 found      Go to page: 1 2